# SDR HEEA093677

- Difficulty date: February 27, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 21,464 hours
- Engine: Pwa PT6T3
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Pressure Switch
- Part number: BAS212412100G
- Part serial: 67647187
- Condition: Fluctuates
- Location: Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE COMBINING GEARBOX OIL PRESSURE FLUCTUATED, LANDED. MAINTENANCE REPLACED THE OIL PRESSURE TRANSDUCER.
